# SDR ASAA2023081144563

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 38,758 hours, 12,262 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE AT CRUISE, LEFT MCDU WENT BLANK AND APPEARED TO PERFORM REPEATED REBOOTS / BIT TESTS. AFTER SEVERAL MINUTES IT RETURNED TO NORMAL OPERATION. GROUNDED - YES. PERFORMED FIM TEST 34-61 TASK 836. BOTH FMC'S AND MCDU'S WORK NORMALLY NOTIFIED SEAMC JEFF.NON ASA EMP, FAA #2777833.
